# SDR 95ZZZM53

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Part time: 51,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION LEFT INBOARD AILERON, P/N 65B001173, INBOARD CORNER UPPER AND LOWER SURFACE HAS 12 INCH AREA OF DELAMINATION.  REPAIRED AILERON IAW SRM 51-40-15 TABLE 1.  TOTAL CYCLES 18,248.
